MathSciNet Relay Station
MathSciNet bibliographic data
MR1188127 32H50 (32C30 58F11 58F23)
Bedford, Eric; Smillie, John Polynomial diffeomorphisms of $\bold C\sp 2$. III. Ergodicity, exponents and entropy of the equilibrium measure. Math. Ann. 294 (1992), no. 3, 395–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement